# SDR UALA2011022800990

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,219 hours, 13,664 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Saturated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS WATER DRIPPING FROM OVERHEAD STOWBINS AT ROWS 33H, 34H, AND 37J.  FOUND THREE SECTIONS OF INSULATION SATURATED IN THE OVERHEAD.  CLIPS AND SOME INSULATION ON AOG B2699, M6021, E3702, L5994. FOUR PANELS WET ON RT SIDE AT 1200, 1240, 1260, 1400 LOCATIONS.  REMOVED WET INSULATION MADE REPLACEMENT INSULATION PANELS AND INSTALLED PANELS.  NEEDS FINAL SECURING AT STATION 1400-1420.
